Hopf bifurcation in the full repressilator equations

Claudio A. Buzzi, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


© 2014 John Wiley and Sons, Ltd. In this paper, we prove that the full repressilator equations in dimension six undergo a supercritical Hopf bifurcation.
Original languageEnglish
Pages (from-to)1428-1436
JournalMathematical Methods in the Applied Sciences
Issue number7
Publication statusPublished - 15 May 2015


  • limit cycles
  • oscillatory regulatory networks
  • repressilator

Fingerprint Dive into the research topics of 'Hopf bifurcation in the full repressilator equations'. Together they form a unique fingerprint.

Cite this